MathSciNet Relay Station
MathSciNet bibliographic data
MR2197909 34K20 (92B20)
Jiang, Minghui; Shen, Yi; Liao, Xiaoxin Boundedness and global exponential stability for generalized Cohen-Grossberg neural networks with variable delay. Appl. Math. Comput. 172 (2006), no. 1, 379–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement